# SDR SWIA200414063

- Difficulty date: November 3, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 4,290 hours, 3,941 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WILL NOT RESPOND TO LEFT WING DOWN INPUT.  REMOVED AND REPLACED AILERON/RUDDER CONTROL PANEL.  OPERATIONAL CHECK GOOD IAW CRJ MM 200 27-12-01.
